| Catalog Number |
PR15XT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/6/2024.D4 batch #: unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation is pending for the finished device lot number.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during a liver ablation procedure that the tip of the probe broke off in the liver.Fragment was found and removed.Unknown as to how the procedure was completed.There were no adverse consequences reported.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/26/2024.Call home revealed reflected power errors.No device will be returned to neuwave for further investigation.The potential cause of the errors is unknown.A search of nonconformities (ncs) was performed for lot ml23108606.There were no observed nonconformities for this lot.